# SDR IPXA09656145

- Difficulty date: May 17, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C FWD CARGO COMPT STA 786, WL 196, RBL 33 WING CENTER SECTION FRONT SPAR ATT STIFFENER FOUND CRACKED.  FWD CARGO COMPT BS 786 RBL 33 CENTER TANK FRONT SPAR STIFFENER REPAIR AS PER HX RS R57-11-36330 REV A WITH MATERIAL 2024T351.0250 AND 2024T351.100 AS REPAIR STRAPS 12.5 X 15 INCHES AND 11-25 INCHES IN LENGTH RESPECTIVELY.  THIS REPAIR CLASSIFIED AS A CATEGORY A PERMANENT REPAIR AND REF UPS EO B767-5710-33635-A.
